Approximation methods for a common minimum-norm point of a solution of variational inequality and fixed point problems in Banach spaces

N. Shahzad, H. Zegeye

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

We introduce an iterative process which converges strongly to a common minimum-norm point of solutions of variational inequality problem for a monotone mapping and fixed points of a finite family of relatively nonexpansive mappings in Banach spaces. Our theorems im- prove most of the results that have been proved for this important class of nonlinear operators.

Original languageEnglish
Pages (from-to)773-788
Number of pages16
JournalBulletin of the Korean Mathematical Society
Volume51
Issue number3
DOIs
Publication statusPublished - Jan 1 2014

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Approximation methods for a common minimum-norm point of a solution of variational inequality and fixed point problems in Banach spaces'. Together they form a unique fingerprint.

  • Cite this